| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Codes |
Impedance Problem (2950); Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user fell and hit the head and consequently could not hear anymore.
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.This is a final report.
Event or Problem Description
The user fell and hit the head and consequently could not hear anymore.The user_s hearing performance before the trauma was not very good, however, the family was satisfied with the benefit.The user has been re-implanted.